MathSciNet Relay Station
MathSciNet bibliographic data
MR2373606 (2008m:46112) 46L07 (47L30)
Pitts, David R. Norming algebras and automatic complete boundedness of isomorphisms of operator algebras. Proc. Amer. Math. Soc. 136 (2008), no. 5, 1757–1768.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement